# SDR HEEA075534

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- Aircraft time: 6,500 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 206323002M
- Part serial: AA3104
- Condition: Corroded
- Location: Mlg Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS IN SADDLE AREA. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
